Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On co-codamol for pain on neck and shoulder, get top lip swelling within an hour. Allergic reaction?

HI, i have a problem with my neck and shoulder for wich i have been prescribed co codamol for pain relief, i have taken it befor with no problems in the past, and yesterday on 2 separate occasions. I took a dose this morning and about an hour and a half ish later my top lip swelled to 3 time normal size, no other swelling any where or other problems. Possible reaction to co codamol?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query.
Yes you are right. Probably that swelling occurred due to allergic response to that drug.
Therefore better to avoid this drug and probably you have sulphur allergy.
You may take cetrizine 10 mg once daily for the swelling to reduce.
You may consult your allergist to take his opinion regarding your problem to undergo some skin testing or serum analysis to conclusively prove your sulphur allergy.
Thank you.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor